# SDR ASOA201001815

- Difficulty date: November 15, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 19,869 hours, 13,734 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH EXTERNAL PAINT PEELING AND PLACARDS ARE WORN AND MISSING.  APPLIED GREY & WHITE TOP COAT TO ESCAPE HATCH EXTERNAL SKIN IAW AMM 11-22-01-992-801-AO1.    INSTALLED NEW SILKSCREEN PLACARDS ON CREW ESCAPE HATCH IAW AMM 11-20-60-11-400-801-A01.
